# SDR SWAA2022022807170

- Difficulty date: December 9, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 45,895 hours, 27,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM D319263; FOUND 16' CRACK IN FWD WALL LT MAIN WHEEL WELL / APPLIED INTERIM REPAIR IAW SRM 57-10-10-1A-2. REPETITIVE ACTION REQUIRED
